# SDR ASAA2016083017862

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,948 hours, 9,772 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031328
- Condition: Failed
- Location: Flight Deck
- Part time: 60,000 hours, 27,346 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ENGAGE BUTTON LIGHTS INOPERATIVE.  AUTOPILOT FUNCTIONS NORMALLY.  ACFT GROUNDED.  DUPLICATED DISCREPANCY.  REMOVED AND INSTALLED A NEW MCP, IAW AMM 22-11-34.  ACCOMPLISHED INSTALL TEST, IAW AMM 22-11-34. ACCOMPLISHED LWMP CHECKLIST DFCS LRU INTERFACE TEST FOR MCP BITE GROUP 32,  AMM 22-11-34/501, LAND VERIFY BITE GROUP 49,  AMM 22-11-00/201, HGS SENSOR TEST FOR FCC/AT, IAW SMM 34-36-00. ALL TESTS PASSED. ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUALIFIED. STATUS SCREW REFLECTS SAME.
